# SDR COEA2012060810917

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: S55172100210
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR / LEVEL 2 CORROSION:  LEFT LEADING EDGE HORIZONTAL STABILIZER PANEL 331AB HAS CORROSION.  SUBMIT TO ATR FOR REPAIR INSTRUCTIONS TO LEFT LEADING EDGE HORIZONTAL STABILIZER PANEL 331AB.  REPAIR PER SRAS FROM ATR.
